# SDR ASAA2022102440444

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,086 hours, 338 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WITH ANTI ICE ON, L VALVE AMBER LIGHT REMAINED ILLUMINATED. GROUNDED - YES. INTERROGATED FAULT HISTORY. FOUND NO FAULTS. PREFORMED B737-9 FIM TASK 30-11-00-810-808 FOR WING ANTI-ICE STAYS ON AFTER TRANSITION. VALVE AND PANEL OPERATIONAL CHECK GOOD. TRANSITORY FAULT.
